Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Print + Online
See all formats and pricing
More options …
Volume 19, Issue 2

Issues

On the irreducibility of Hurwitz spaces of coverings with two special fibers

Francesca Vetro
  • Dipartimento di Matematica e Informatica, Università degli Studi di Palermo, Via Archirafi 34, 90123 Palermo, Italy
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2012-05-30 | DOI: https://doi.org/10.1515/gmj-2012-0014

Abstract.

Let X and Y be smooth, connected, projective complex curves and let . Let and be two integers. Let and be two partitions of d. In this paper we study equivalence classes of pairs satisfying the following: is a degree d covering of Y, f is unramified at b0 and it is branched in points, n of which are points of simple branching, one is a special point whose local monodromy has cycle type and one is a special point whose local monodromy has cycle type . Moreover, is a bijection and the monodromy group of f is . We prove that the corresponding Hurwitz spaces are irreducible under the hypothesis where and denote, respectively, the genus of X and Y.

Keywords: Hurwitz spaces; special fibers; branched coverings; monodromy; braid moves

About the article

Received: 2011-08-06

Published Online: 2012-05-30

Published in Print: 2012-06-01


Citation Information: Georgian Mathematical Journal, Volume 19, Issue 2, Pages 375–389, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2012-0014.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Francesca Vetro
Mediterranean Journal of Mathematics, 2013, Volume 10, Number 3, Page 1151

Comments (0)

Please log in or register to comment.
Log in